# SDR ASAA2017012119631

- Difficulty date: January 21, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,462 hours, 10,544 cycles
- System (JASC): 4990 · APU Oil System
- Part: Insert
- Condition: Damaged
- Location: Lube Mount
- Part time: 21,337 hours, 33,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED.  ACFT GROUNDED.  REMOVED THE APU FUEL CONTROL UNIT AND THE APU LUBE MODULE IAW AMM 49-31-11-000-801 AND 49-91-11-000-802.  FOUND APU LUBE MODULE UPPER RT MOUNT INSERT DAMAGED.  APU REMOVED IAW T/C 78349010. COMPLETED APU INSTALLATION AND APU TESTED GOOD IAW AMM 49-11-00-400-803 AND 49-11-00-710-801 AND T/C 78349010.
